# SDR DALA2021122708042

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 51,861 hours, 36,307 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2065059) DURING INSPECTION FOUND FWD CARGO DOOR JAMB HAS SEVERAL AREAS WITH SURFACE CORROSION. REPAIRED FWD CARGO DOOR JAMB PER B717 SRM 53-20-15-2R PROCEDURE 6.
